| Model Number |
19000F2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hematoma (1884)
| Date of Event |
01/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lithotriptor was inspected at the facility by our technician.The technician found nothing wrong with the system; all measured values were found within oem specifications.Additionally, the customer advised that there were no karl storz lithotripsy system error's or issues during the case.Hematomas are a known side effect of lithotripsy, which is addressed in our ifu.
Event or Problem Description
Allegedly, the patient presented with a hematoma following an extracorporeal shock wave lithotripsy procedure.The only patient information provided was that patient was elderly and frail and the post-op symptoms were not severe.We have not been able to obtain any further details about this event or patient condition.